MathSciNet Relay Station
MathSciNet bibliographic data
MR2123266 93B05 (35K05)
Miller, Luc On the null-controllability of the heat equation in unbounded domains. Bull. Sci. Math. 129 (2005), no. 2, 175–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement